# SDR AALA201810199023

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 5,603 hours, 2,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. L4 DOOR DAMPER PRESSURE LOW. SERVICED L4 EMERGENCY EXIT DOOR ACCUMULATOR PER AMM 52-10-00. OPERATIONS CHECK OK.
